Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 38, NWS Jacksonville, FL

January 22, 20175 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 22, 2017, 5:45 PM EST for 5 counties in Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2017, 5:45 PM EST (22:45 UTC)
Expired
Jan 22, 2017, 6:30 PM EST
In force
45 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brantley County, GA, Charlton County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 107 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 12:47 PM ESTTornado Watch PDSSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

913 
WUUS52 KJAX 222245
SVRJAX
GAC025-049-229-299-305-222330-
/O.NEW.KJAX.SV.W.0038.170122T2245Z-170122T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
545 PM EST SUN JAN 22 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Central Ware County in southeastern Georgia...
  Southern Wayne County in southeastern Georgia...
  Pierce County in southeastern Georgia...
  Brantley County in southeastern Georgia...
  Northwestern Charlton County in southeastern Georgia...

* Until 630 PM EST

* At 545 PM EST, severe thunderstorms were located along a line
  extending from near Jamestown to 11 miles south of Manor, moving
  northeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Waycross, Jesup, Blackshear, Nahunta, Patterson, Gardi, Screven,
  Offerman, Waynesville and Braganza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A tornado watch remains in effect until 800 PM EST for southeastern
Georgia.

LAT...LON 3163 8179 3163 8177 3161 8177 3161 8175
      3160 8175 3161 8174 3159 8171 3156 8170
      3154 8168 3155 8167 3153 8166 3115 8180
      3088 8249 3096 8249 3096 8252 3098 8253
      3129 8240 3155 8192 3166 8181
TIME...MOT...LOC 2245Z 237DEG 53KT 3130 8235 3094 8251 

HAIL...1.00IN
WIND...60MPH
 
$$

SHASHY
1 follow-up statement
893 
WWUS52 KJAX 222308
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
608 PM EST SUN JAN 22 2017

GAC025-049-229-299-305-222330-
/O.CON.KJAX.SV.W.0038.000000T0000Z-170122T2330Z/
Ware GA-Wayne GA-Pierce GA-Brantley GA-Charlton GA-
608 PM EST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EST
FOR EAST CENTRAL WARE...SOUTHERN WAYNE...SOUTHEASTERN PIERCE...
BRANTLEY AND NORTHWESTERN CHARLTON COUNTIES...

At 608 PM EST, severe thunderstorms were located along a line
extending from Screven to near Fort Mudge, moving northeast at 60
mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Jesup, Blackshear, Nahunta, Patterson, Gardi, Screven, Offerman,
Waynesville, Braganza and Raybon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A tornado watch remains in effect until 800 PM EST for southeastern
Georgia.

LAT...LON 3163 8179 3163 8177 3161 8177 3161 8175
      3160 8175 3161 8174 3159 8171 3156 8170
      3154 8168 3155 8167 3153 8166 3115 8180
      3093 8236 3098 8238 3108 8232 3117 8230
      3135 8225 3155 8192 3166 8181
TIME...MOT...LOC 2308Z 237DEG 53KT 3148 8203 3112 8219 

HAIL...0.75IN
WIND...60MPH
 
$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 3:14 PM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Jan 22, 3:14 PM EST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EST Sun Jan 22 2017

...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING...

.NEAR TERM /Through Tonight/...

Frontal boundary was moving back northward across southeast
Georgia this afternoon. A broken line of storms was moving across
northeast Florida and coastal southeast Georgia, and isolated
severe storms are possible along it.

An area of low pressure will rapidly deepen across Alabama and
northern Georgia late this afternoon into the evening, and a cold
front will continue to surge eastward. This is the main threat for
late this afternoon into the early evening. This squall line was
moving quickly eastward across the northeastern Gulf
northward...extending from a line from just west of Tallahassee,
FL to just west of Albany, GA. This line will move into the
western portion of our region between 4 and 5 pm...reach I-75 to
Waycross by 6 PM...and then Highway 301 to I-95 and the coast of
southeast Georgia by 7 PM...then the line should exit the region
before 9 PM. This is a Particularly Dangerous Situation, with
strong long-track tornadoes, hail up to lime size, and damaging
winds up to 85 mph possible.

Isolated to scattered showers are forecast to wrap around the area
of low pressure overnight tonight. Cooler temperatures are
forecast, with lows in the 50s.

.SHORT TERM /Monday and Tuesday/...

Monday: Large area of low pressure will move across the southeast
on Monday, and breezy conditions are expected. Westerly winds will
increase to 15-25 mph with gusts up to 30-35 mph. A Wind Advisory
could be required for portions of the region on Monday. Highs will
be in the 60s to near 70.

Tuesday: Area of low pressure will move to off the coast of the
mid Atlantic states on Tuesday, and weak high pressure will build
over the region in the afternoon. Mostly sunny skies will prevail
with highs in the mid 60s to near 70 degrees.

.LONG TERM /Wednesday through Saturday/...

An upper trough and surface low will push across the upper Great
Lakes on Wednesday, and a surface cold front will move into the
the southeast. High pressure will shift east to the Bahamas, with
southwesterly flow expected to prevail. Temperatures will warm
back into the 70s. The frontal boundary will move through the
region late Wednesday night and through the day on Thursday,
bringing a chance for showers. Northwesterly winds will then
prevail behind the front, with cooler conditions prevailing into
next weekend.

&&

.AVIATION...
Rounds of strong to severe storms will move through the TAF sites
this afternoon. The first one was moving through at 19-20Z, with
isolated severe storms. The main threat will be from 22-02Z with
wind gusts up to 85 mph, large hail up to lime size, and strong
long track tornadoes. The winds will be variable across Duval
County TAF sites for the next few hours due to a boundary over
the County. Southwesterly winds around 10 knots will prevail at
KSSI in the cold pool

&&

.MARINE...
A Gale Warning is in effect through Monday night for the offshore
Atlantic waters beyond 20nm offshore. Winds will increase to 30-35
knots with gusts up to 40 knots across the offshore waters, with
seas building to 7-11 feet. Nearshore: A Small Craft Advisory is
in effect through Monday night for winds of 20-25 knots.
Occasional gusts to gale force are possible.

A squall line with move through the waters late this afternoon
into the evening, with severe storms and waterspouts possible.
Strong winds will continue through Monday night before subsiding.

Rip Currents: Moderate risk of rip currents.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  53  65  44  66 /  30  20   0   0
SSI  57  66  47  64 /  60  20   0   0
JAX  57  66  45  67 /  50  10   0   0
SGJ  59  68  45  68 /  80  10   0   0
GNV  56  67  43  68 /  40  10   0   0
OCF  58  69  45  70 /  70  20   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.

     Wind Advisory until 6 PM EST this evening for Alachua-Baker-
     Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
     Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
     St. Johns-Suwannee-Union.

GA...Flash Flood Watch until 7 PM EST this evening for Appling-
     Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
     Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.

     Wind Advisory until 6 PM EST this evening for Appling-Atkinson-
     Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
     Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
     Ware-Wayne.

AM...Gale Warning until 4 AM EST Tuesday for Waters from Altamaha
     Sound GA to Fernandina Beach FL from 20 to 60 NM-Waters
     from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
     Waters from St. Augustine to Flagler Beach FL from 20 to 60
     NM.

     Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Kennedy/Nelson/Guillet
Hazardous weather outlook, Jan 22, 2:24 PM EST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EST SUN JAN 22 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-231930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
224 PM EST SUN JAN 22 2017

...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM...

...HIGH RISK OF SEVERE WEATHER TODAY...

...FLASH FLOOD WATCH IN EFFECT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
LARGE HAIL UP TO LIME SIZE...DAMAGING WINDS UP TO 85 MPH...AND
STRONG LONG- LIVED TORNADOES ARE POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL
AMOUNTS UP TO 8 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF
SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS
POSSIBLE. 1 TO 3 INCHES OF RAIN IS POSSIBLE ACROSS NORTHEAST
FLORIDA.

WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS
20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN
THUNDERSTORMS.

A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A
SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH
MONDAY NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT
ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jan 22, 5:25 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
525 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     3 E DOUGLAS             31.51N 82.80W
01/22/2017                   COFFEE             GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON HIGHWAY 32 IN COFFEE COUNTY.

&&

AKENNEDY
Local storm report, Jan 22, 5:26 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             BLACKSHEAR              31.30N 82.24W
01/22/2017  E0.75 INCH       PIERCE             GA   TRAINED SPOTTER

            IN ADDITION TO PENNY SIZE HAIL THERE WAS A COUPLE OF
            FUNNEL CLOUDS REPORTED.

&&

PPETERS
Local storm report, Jan 22, 5:27 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
527 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     5 S DOUGLAS             31.43N 82.85W
01/22/2017                   COFFEE             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SINGLE WIDE MOBILE HOME
            DAMAGED SOUTH OF DOUGLAS.

&&

AKENNEDY
Local storm report, Jan 22, 5:35 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
535 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     2 NW LAKE GENEVA        29.80N 82.03W
01/22/2017                   CLAY               FL   BROADCAST MEDIA

            TREES DOWN NEAR KEYSTONE HEIGHTS

&&

PPETERS
Local storm report, Jan 22, 5:43 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     LIVE OAK                30.29N 82.99W
01/22/2017                   SUWANNEE           FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES AND POWERLINES DOWN
            COUNTY WIDE.

&&

AKENNEDY
Local storm report, Jan 22, 5:44 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             LIVE OAK                30.29N 82.99W
01/22/2017  M0.25 INCH       SUWANNEE           FL   EMERGENCY MNGR

            PEA SIZED HAIL AND A GUST TO 44 MPH WAS RECORDED AT THE
            EMERGENCY OPERATIONS CENTER.

&&

AKENNEDY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 9:15 PM ESTSevere Thunderstorm WarningJAXCharlton30 min
Jan 21, 11:15 PM ESTSpecial Weather StatementJAXClinch30 min
Jan 22, 12:11 AM ESTSpecial Weather StatementJAXJeff Davis49 min
Jan 22, 12:14 AM ESTSpecial Weather StatementJAXPierce, Wayne46 min
Jan 22, 1:47 AM ESTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis43 min
Jan 22, 2:31 AM ESTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis44 min
Jan 22, 2:48 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis42 min
Jan 22, 3:08 AM ESTWind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more15 hr
Jan 22, 3:26 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis49 min
Jan 22, 3:40 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis50 min
Jan 22, 4:00 AM ESTTornado WarningJAXAtkinson, Clinch, Coffee, Ware45 min
Jan 22, 4:37 AM ESTTornado Warning Considerable damage threatJAXAppling, Atkinson, Bacon, Coffee, Pierce, Ware38 min
Jan 22, 5:07 AM ESTTornado WarningJAXCoffee, Jeff Davis53 min
Jan 22, 5:11 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne25 min
Jan 22, 5:25 AM ESTAreal Flood WarningJAXAppling, Coffee, Jeff Davis3 hr
Jan 22, 5:43 AM ESTTornado WarningJAXAppling, Bacon, Coffee, Jeff Davis47 min
Jan 22, 6:09 AM ESTTornado WarningJAXWayne36 min
Jan 22, 6:32 AM ESTSpecial Weather StatementJAXAtkinson, Bacon, Coffee58 min
Jan 22, 6:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Ware47 min
Jan 22, 7:12 AM ESTTornado WarningJAXAtkinson, Clinch, Ware48 min
Jan 22, 7:21 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne24 min
Jan 22, 7:25 AM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne35 min
Jan 22, 7:42 AM ESTSevere Thunderstorm WarningJAXWayne18 min
Jan 22, 7:55 AM ESTSpecial Weather StatementJAXWayne35 min
Jan 22, 7:57 AM ESTTornado WarningJAXCharlton, Clinch, Ware35 min
Jan 22, 8:00 AM ESTSpecial Weather StatementJAXWayne15 min
Jan 22, 8:15 AM ESTSpecial Weather StatementJAXWayne30 min
Jan 22, 8:21 AM ESTTornado WarningJAXBrantley, Ware24 min
Jan 22, 8:27 AM ESTTornado WarningJAXClinch, Echols33 min
Jan 22, 8:36 AM ESTFlash Flood WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more10 hr
Jan 22, 8:38 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Pierce37 min
Jan 22, 8:57 AM ESTTornado WarningJAXClinch, Echols, Ware33 min
Jan 22, 9:00 AM ESTTornado WarningJAXBrantley, Camden, Glynn30 min
Jan 22, 9:14 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware33 min
Jan 22, 9:16 AM ESTTornado WarningJAXCharlton, Clinch, Ware29 min
Jan 22, 9:25 AM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more80 min
Jan 22, 9:25 AM ESTTornado WarningJAXCamden, Glynn20 min
Jan 22, 9:28 AM ESTTornado WarningJAXClinch, Echols32 min
Jan 22, 9:29 AM ESTAreal Flood AdvisoryJAXClinch, Echols3 hr
Jan 22, 9:31 AM ESTSevere Thunderstorm WarningJAXGlynn29 min
Jan 22, 9:41 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Ware22 min
Jan 22, 9:45 AM ESTSevere Thunderstorm WarningJAXCamden, Glynn30 min
Jan 22, 9:59 AM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware46 min
Jan 22, 10:02 AM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Ware43 min
Jan 22, 10:06 AM ESTAreal Flood WarningJAXClinch, Echols3 hr
Jan 22, 10:36 AM ESTTornado WarningJAXClinch, Echols, Ware17 min
Jan 22, 10:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more47 min
Jan 22, 10:48 AM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Glynn42 min
Jan 22, 11:10 AM ESTSevere Thunderstorm WarningJAXClinch, Echols17 min
Jan 22, 11:29 AM ESTSpecial Weather StatementJAXAtkinson, Clinch, Echols, Pierce, Ware46 min
Jan 22, 11:35 AM ESTSpecial Weather StatementJAXCamden, Glynn25 min
Jan 22, 11:39 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Echols, Pierce, Ware51 min
Jan 22, 11:50 AM ESTTornado WarningJAXBrantley, Clinch, Pierce, Ware, Wayne25 min
Jan 22, 12:03 PM ESTTornado WarningJAXBrantley, Charlton, Pierce, Ware27 min
Jan 22, 12:16 PM ESTSpecial Weather StatementJAXAtkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more89 min
Jan 22, 12:35 PM ESTSpecial Weather StatementJAXEchols55 min
Jan 22, 12:53 PM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne24 min
Jan 22, 12:57 PM ESTAreal Flood WarningJAXCharlton, Clinch, Echols, Ware3 hr
Jan 22, 1:03 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Ware27 min
Jan 22, 1:06 PM ESTSevere Thunderstorm WarningJAXBrantley, Glynn, Pierce, Ware, Wayne39 min
Jan 22, 1:22 PM ESTTornado WarningJAXBrantley, Camden, Glynn38 min
Jan 22, 1:41 PM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Glynn94 min
Jan 22, 1:43 PM ESTFlash Flood WarningJAXAppling, Jeff Davis6 hr
Jan 22, 4:04 PM ESTSpecial Weather StatementJAXAtkinson, Clinch, Coffee, Echols, Jeff Davis41 min
Jan 22, 4:33 PM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Jeff Davis42 min
Jan 22, 4:43 PM ESTSpecial Weather StatementJAXPierce, Wayne32 min
Jan 22, 4:55 PM ESTSpecial Weather StatementJAXAppling, Bacon50 min
Jan 22, 5:02 PM ESTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne28 min
Jan 22, 5:05 PM ESTSevere Thunderstorm WarningJAXJeff Davis23 min
Jan 22, 5:09 PM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware51 min
Jan 22, 5:13 PM ESTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more32 min
Jan 22, 5:27 PM ESTTornado WarningJAXAppling, Bacon, Pierce, Ware33 min
Jan 22, 5:42 PM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Wayne48 min
Jan 22, 5:50 PM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more40 min
Jan 22, 5:56 PM ESTTornado WarningJAXPierce, Wayne34 min
Jan 22, 6:06 PM ESTSevere Thunderstorm WarningJAXCharlton69 min
Jan 22, 6:14 PM ESTTornado WarningJAXCamden, Charlton, Glynn31 min
Jan 22, 6:27 PM ESTSevere Thunderstorm WarningJAXCamden, Charlton48 min
Jan 22, 6:27 PM ESTTornado WarningJAXWayne21 min
Jan 22, 6:30 PM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.